MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ2; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ2; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864180
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed to implant the implants to the patient¿s left knee joint (date of primary surgery was unknown).The patient complained the pain (about a year ago), so that the surgeon found the loosening of the knee implants.It was reported that the revision surgery was performed on (b)(6) 2018 due to the loosening.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PFC KEEL TIB TRAY CEM SZ2
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7706427
Report Number1818910-2018-64881
Device Sequence Number1405530
Product Code JWH
UDI-Device Identifier10603295216421
UDI-Public10603295216421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864180
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight50